• GivingCare's Avatar

    GivingCare shared an experience

    Drug or Chemo Therapy (Chemotherapy): Part of his chemo treatment during this year was the drug oxaliplatin. He experienced peripheral neuropathy, mostly in his toes which continues even after developing an allergy to oxaliplatin and stopping the drug.

    1 Comment
    • lo15's Avatar
      lo15

      According to our Dr, 100 percent of people receiving Oxi will develop neuropathy. That's why my husband had to switch to the next set of chemo cocktails. It has gotten better in the 9 months he has been off, but still there

      6 months ago
  • GivingCare's Avatar

    GivingCare shared an experience

    Procedure or Surgery (Ileostomy ): After initial diagnosis in 2013, my husband had his rectal tumor removed along with about a foot of bowel. He had an ileostomy for a year, to allow his newly reconstructed rectum to heal.

  • GivingCare's Avatar

    GivingCare shared an experience

    Oh No (Just Diagnosed)

  • GivingCare's Avatar

    GivingCare started following

    User: GregP_WN